MAUDE Adverse Event Report: B.BRAUN MEDICAL SAS - OWNER CELSITE; ACCESS PORT SYSTEM

B.BRAUN MEDICAL SAS - OWNER CELSITE; ACCESS PORT SYSTEM
Model Number 4430425
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Information (3190)
Date of Event 04/25/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Despite manufacturer's requests, nor the device, the batch number, the x-ray pictures or information about the cas have been forwarded for evaluation.Consequently, a review of the complaint database has been performed on all the batches of celsite st301 sold since (b)(4) to the end customer ((b)(4) batches in total).On these (b)(4) batches of celsite access ports: no complaint for leakage has been reported; (b)(4) complaints for catheter disconnection have been recorded.These two complaints happened in the same hospital.One involved device was returned for evaluation.It presented no defect or manufacturing failure.Without any other information, a thorough investigation cannot be performed.If new elements become available, a supplemental report will follow.
 
Event or Problem Description
Leakage of chemotherapy drug around the access port.Surgery in emergency to remove the access port system.

Brand Name
CELSITE
Common Device Name
ACCESS PORT SYSTEM
Manufacturer (Section D)
B.BRAUN MEDICAL SAS - OWNER
204 avenue du marechal juin
boulogne billancourt, ile de france 92100
FR  92100
MDR Report Key5767951
Report Number9612452-2016-00026
Device Sequence Number18832471
Product Code LJT
UDI-Device Identifier04046963594817
UDI-Public04046963594817
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K130576
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2016
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/04/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Model Number4430425
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2016
Initial Report FDA Received Date07/04/2016
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;